# SDR DALA2024030803161

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 89,608 hours, 11,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 3R DOOR EXIT SIGN DAMAGED. CORRECTIVE ACTION: RESECURED LENS AT 3R DOOR EXIT SIGN. REF A330 AMM 33-51. OK FOR SVC. (0234810)
